U.S. doctors online nowAsk doctors free
Egypt
A 23-year-old female asked:

I took clomid (clomiphene) 100 this month from day 5 to 10..today is day 23 and having strong pain in my lower stomach ?

1 doctor answer1 doctor weighed in
Dr. Dennis Higginbotham
Obstetrics and Gynecology 30 years experience
Probably normal: Many women using Clomid (clomiphene) will have more cramping during the cycle. Some of the cramping can be due to ovulation. Cycle day 23 would be very near or just after ovulation and the cramps are probably normal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.